# SDR GAIA02159OP

- Difficulty date: November 20, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, IT WAS DISCOVERED THAT THE COCKPIT EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
